promotion image of download ymail app
Promoted
Arock asked in Science & MathematicsMedicine · 2 months ago

If you take a drug/med, it gets in your bloodstream & you throw up, are you throwing it up& does it matter since it's already in your system?

6 Answers

Relevance
  • 2 months ago
    Favorite Answer

    If its absorbed, its absorbed and gone from the stomach to vomit it up. This is why we dont pump stomachs anymore--the absorption is very fast.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    2 months ago

    Maybe, maybe not.  Depends how long after you take it before you hurl.

    • Commenter avatarLogin to reply the answers
  • 2 months ago

    If you should take your prescription and vomit wait till the next time that you're supposed to take the prescription and take the prescription.

    If it causes you to vomit again then you need to call the doctor right away and let him know you might be allergic to the medication.

    • Commenter avatarLogin to reply the answers
  • y
    Lv 7
    2 months ago

    Depends on how much has already gotten into your system. Makes it hard to know ones actually dosage if they are having trouble keeping things down.

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 2 months ago

    Depending on the drug, not if it was more than a few hours ago. If it was more than five hours ago, almost certainly not.

    • Commenter avatarLogin to reply the answers
  • 2 months ago

    if it is really in your blood, then vomiting has no effect. But determining that is not trivial.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.